# SDR 95ZZZX6555

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29296
- Make and model: Piper PA-28-181
- Aircraft serial: 287990447
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 2,778 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED A 3 INCH LONG CRACK IN ENGINE CASE BELOW NR 1 CYLINDER WHILE INVESTIGATING AN OIL LEAK.
